MAUDE Adverse Event Report: MAR-MED INC. TOURNI-COT - UNIVERSAL

MAR-MED INC. TOURNI-COT - UNIVERSAL
Model Number TCU
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Handling Problem (3265); Unclear Information (4052)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received a report from the user indicating the problems they experienced.They reported there was a device failure and associated user error.We are currently in the process of reviewing our internal systems to see how to address this event.
 
Event or Problem Description
Finger tourniquet was left insitu following local anaesthetic procedure.It is unknown whether it was part or the whole device.Details of injury (to patient, carer or healthcare professional): the (b)(6) year old patient's finger had dry gangrene which had to be amputated.Action taken (includes any action by patient, carer or healthcare professional, or by the manufacturer or supplier) device removed from use.

Brand Name
TOURNI-COT - UNIVERSAL
Common Device Name
TOURNI-COT - UNIVERSAL
Manufacturer (Section D)
MAR-MED INC.
333 fuller ave ne
grand rapids MI 49503
MDR Report Key10795761
Report Number1832653-2020-00001
Device Sequence Number19756507
Product Code GAX
UDI-Device Identifier00855364004085
UDI-Public00855364004085
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K853472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Relabeling,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2022
Device Model NumberTCU
Device Catalogue NumberTCU
Device Lot Number121909-A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age14 YR